CaltechAUTHORS
  A Caltech Library Service

Modal analysis of Bragg onion resonators

Xu, Yong and Liang, Wei and Yariv, Amnon and Fleming, James G. and Lin, Shawn-Yu (2004) Modal analysis of Bragg onion resonators. Optics Letters, 29 (5). pp. 424-426. ISSN 0146-9592. http://resolver.caltech.edu/CaltechAUTHORS:XUYol04

[img]
Preview
PDF
See Usage Policy.

630Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:XUYol04

Abstract

From analysis of the high Q modes in a Bragg onion resonator with an omnidirectional reflector cladding, we establish a close analogy between such a resonator and a spherical hollow cavity in perfect metal. We demonstrate that onion resonators are ideal for applications that require a large spontaneous-emission factor ß, such as thresholdless lasers and single-photon devices.


Item Type:Article
Additional Information:© 2004 Optical Society of America Received September 22, 2003
Subject Keywords:Microstructure fabrication; Optical resonators
Record Number:CaltechAUTHORS:XUYol04
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:XUYol04
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=ol-29-5-424
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2858
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 May 2006
Last Modified:26 Dec 2012 08:51

Repository Staff Only: item control page